MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LCU Hip System; Hip Prosthesis Stem, cementless, PoroLink, L= 170 mm, Sz. 16, standard, CCD 130°

WALDEMAR LINK GMBH & CO. KG LCU Hip System; Hip Prosthesis Stem, cementless, PoroLink, L= 170 mm, Sz. 16, standard, CCD 130°
Model Number 165-320/26
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture of the prosthesis neck "[customer]".
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
LCU Hip System
Common Device Name
Hip Prosthesis Stem, cementless, PoroLink, L= 170 mm, Sz. 16, standard, CCD 130°
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24659613
Report Number3004371426-2026-00027
Device Sequence Number17422593
Product Code LZO
UDI-Device Identifier04026575166909
UDI-Public04026575166909
Combination Product (Y/N)N
Initial Reporter CountryUP
PMA/510(K) Number
K161840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number165-320/26
Device Catalogue Number165-320/26
Device Lot Number1941076
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale